# SDR USAA20100504SB065

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - PILOT REPORTED THE EMERGENCY EXIT LIGHTS AT ROW 25D, 2L DOOR FLOOR LIGHTS, 2R DOOR LARGE EXIT SIGN, AFT OVERHEAD EXIT SIGN AND CENTER AISLE FLICKER ON AND OFF DURING FLIGHT.  AS EMERGENCY EXIT LIGHT SWITCH WAS SWITCHED ON, THOSE LIGHTS WERE INOPERATIVE.  MAINTENANCE PERFORMED EMERGENCY EXIT LIGHT OPERATIONAL TEST WITH PILOT'S AND ATTENDANT'S SWITCHES IN ASSOCIATION WITH MM 33-51-02.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
